# SDR DALA2022050203051

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,206 hours, 15,582 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ON SVC FOUND 1R EXTERIOR EMERGENCY LIGHT INOP, CORRECTIVE ACTION: R/R 1R EXTERIOR EMERGENCY LIGHT PER B767 AMM 3351 (8867190)
